Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 2003, Volume 301, Pages 35–91 (Mi znsl939)  

This article is cited in 2 scientific papers (total in 2 papers)

Multidimensional hypergeometric distribution, and characters of the unitary group

S. V. Kerov
Full-text PDF (551 kB) Citations (2)
References:
Abstract: The present paper is the publication of work notes by S. V. Kerov (1946–2000) written in 1993. The author introduces a multidimensional analog of the classical hypergeometric distribution. This is a probability measure $M_n$ on the set of Young diagrams contained in the rectangle with $n$ rows and $m$ columns. The fact that the expression for $M_n$ defines a probability measure is a nontrivial combinatorial identity, which is proved in various ways. Another combinatorial identity analyzed in the paper expresses a certain compatibility of the measures $M_n$ and $M_{n+1}$. A link with Selberg type integrals is also pointed out. The work is motivated by the problem of harmonic analysis on the infinite-dimensional unitary group.
Received: 15.09.2003
English version:
Journal of Mathematical Sciences (New York), 2005, Volume 129, Issue 2, Pages 3697–3729
DOI: https://doi.org/10.1007/s10958-005-0309-6
Bibliographic databases:
UDC: 519.217+517.986+519.117
Language: Russian
Citation: S. V. Kerov, “Multidimensional hypergeometric distribution, and characters of the unitary group”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part IX, Zap. Nauchn. Sem. POMI, 301, POMI, St. Petersburg, 2003, 35–91; J. Math. Sci. (N. Y.), 129:2 (2005), 3697–3729
Citation in format AMSBIB
\Bibitem{Ker03}
\by S.~V.~Kerov
\paper Multidimensional hypergeometric distribution, and characters of the unitary group
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~IX
\serial Zap. Nauchn. Sem. POMI
\yr 2003
\vol 301
\pages 35--91
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl939}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2032051}
\zmath{https://zbmath.org/?q=an:1145.60300}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 129
\issue 2
\pages 3697--3729
\crossref{https://doi.org/10.1007/s10958-005-0309-6}
Linking options:
  • https://www.mathnet.ru/eng/znsl939
  • https://www.mathnet.ru/eng/znsl/v301/p35
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:841
    Full-text PDF :453
    References:79
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024